# SDR ASAA2016082017869

- Difficulty date: August 20, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 52,012 hours, 29,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN STA 312 AND STA 328, LBL44.  ACFT GROUNDED.  R & R DAMAGED INTERCOSTAL IAW SRM 51-42-02-0G-0.
